2017
Том 69
№ 9

All Issues

Volume 35, № 3, 1983

Article (Ukrainian)

Convergence of Bieberbach polynomials in domains with quasiformal boundary

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 273—278

Article (Ukrainian)

Attractability of trajectories from an exponentially stable invariant torus

Baekova S. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 278 — 282

Article (Ukrainian)

Lifetime of branching process with immigration in limiting environment

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 283 — 289

Article (Ukrainian)

Sharp error bounds for certain optimal methods of reconstruction of differentiable periodic functions

Velikin V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 290 — 296

Article (Ukrainian)

Generalized problem of moments and the pade approximation

Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 297 — 302

Article (Ukrainian)

Nonlocal solutions of V-dissipative differential equations

Zadorozhny V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 303—308

Article (Ukrainian)

Rate of convergence of series of random variables

Klesov O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 309—314

Article (Ukrainian)

Asymptotic behavior of meromorphic functions of completely regular growth

Kondratyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 315 — 320

Article (Ukrainian)

First mixed problem in the half space for the Sonin equation

Malitskaya A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 321 — 326

Article (Ukrainian)

Periodic orbits, entropy, and rotation sets of continuous mappings of the circle

Malkin M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 327—332

Article (Ukrainian)

A necessary condition for the hypoellipticity of second-order equations with alternating characteristic form

Ha T'en Ngoan

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 333 — 341

Article (Ukrainian)

A non-self-adjoint perturbation of the continuous spectrum with smoothness of Kato type

Syroid I. -P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 342 — 347

Article (Ukrainian)

Iteration method for solving general periodic boundary problems

Fam Ki An', Vu Zuy Tik

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 348 — 352

Article (Ukrainian)

Approximation by spline-curves of curves given in parametric form

Vakarchuk S. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 352 — 355

Article (Ukrainian)

Construction of a function that maps an n-connected circular domain onto a disk with cuts along arcs of concentric circles

Goncharenko S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 356 — 359

Article (Ukrainian)

Asymptotic behavior of the solutions of a certain system of differential equations in the neighborhood of a singular point

Diblik I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 360 — 363

Article (Ukrainian)

Independence of some polynomial statistics and of the sample mean

Yeremenko A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 363 — 365

Article (Ukrainian)

Some properties of regular univalent functions which are star-shaped in the disk

Korobkova I. K., Yakubenko A. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 366 — 369

Article (Ukrainian)

Existence theorem for multiplicative measures

Kalyuzhnyi A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 369 — 371

Article (Ukrainian)

Some aspects of the regularization of poorly conditionalized systems of linear equations

Karaban I. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 371—374

Article (Ukrainian)

FC-groups with bounded periodic part

Kurdachenko L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 374 — 378

Article (Ukrainian)

A problem concerning the optimization of the methods for approximate solution of Fredholm equations

Pereverzev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 378 — 382

Article (Ukrainian)

Connectedness of the space of subgroups

Protasov I. V., Tsybenko Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 382 — 385

Article (Ukrainian)

Set of deficient vectors of integral curves

Savchuk Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 385 — 389

Article (Ukrainian)

Asymptotic representation of the solution of a nonlinear system with resonance

Sokil B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 390 — 392

Article (Ukrainian)

Construction of asymptotic solutions for quasilinear third-order differential equations with lag

Chan Kim T'i

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 392 — 397

Article (Ukrainian)

Eigenvalues of the boundary-value problem for a system of second-order linear differential equations with a small parameter of fractional rank in the derivative

Konet I. M., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 397 — 400